Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 14, NWS Flagstaff, AZ

April 13, 20114 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 13, 2011, 3:40 AM MST for 4 counties in Arizona. It took effect at Apr 13, 2011, 1:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2011, 3:40 AM MST (10:40 UTC)
In effect from
Apr 13, 2011, 1:00 PM MST
Expired
Apr 13, 2011, 8:00 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2673 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS75 KFGZ 131040
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
340 AM MST WED APR 13 2011

AZZ004>011-015>017-039-131845-
/O.NEW.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW
340 AM MST WED APR 13 2011

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING. 

* TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING
  THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID
  AFTERNOON AND CONTINUING INTO THE EVENING.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
  MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ012>014-040-131845-
/O.NEW.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...DILKON
340 AM MST WED APR 13 2011

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MST THIS EVENING. 

* TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING
  THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID
  AFTERNOON AND CONTINUING INTO THE EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45
  MPH ARE EXPECTED.

* IMPACTS: AREAS OF BLOWING DUST ARE POSSIBLE...WITH DECREASED
  VISIBILITY AT TIMES. BLOWING DUST MAY AFFECT PORTIONS OF
  INTERSTATE 40 FROM TWO GUNS TO HOLBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
3 follow-up statements
760 
WWUS75 KFGZ 131715
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1015 AM MST WED APR 13 2011

AZZ004>011-015>017-039-140115-
/O.CON.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW
1015 AM MST WED APR 13 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING
  THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID-
  AFTERNOON AND CONTINUING INTO THE EVENING.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 
  MPH ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ012>014-040-140115-
/O.CON.KFGZ.WI.Y.0014.110413T2000Z-110414T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...DILKON
1015 AM MST WED APR 13 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: WINDS WILL GRADUALLY INCREASE IN THE LATE MORNING
  THROUGH THE AFTERNOON...BECOMING STRONG AND GUSTY BY MID-
  AFTERNOON AND CONTINUING INTO THE EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 
  MPH ARE EXPECTED. 

* IMPACTS: AREAS OF BLOWING DUST ARE POSSIBLE...WITH DECREASED 
  VISIBILITY AT TIMES. BLOWING DUST MAY AFFECT PORTIONS OF 
  INTERSTATE 40 FROM TWO GUNS TO HOLBROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
630 
WWUS75 KFGZ 140041
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
541 PM MST WED APR 13 2011

AZZ004>011-015>017-039-140300-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...FLAGSTAFF...SHOW LOW
541 PM MST WED APR 13 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH 7 PM
  MST BEFORE DECREASING THIS EVENING.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
  TO 45 MPH ARE EXPECTED...THEN DECREASING TO 15 TO 25 MPH AND
  GUSTS FROM 30 TO 35 MPH BY AROUND 8 PM MST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ012>014-040-140300-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...DILKON
541 PM MST WED APR 13 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH 7 PM
  MST BEFORE DECREASING THIS EVENING. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
  TO 45 MPH ARE EXPECTED...THEN DECREASING TO 15 TO 25 MPH AND
  GUSTS FROM 30 TO 35 MPH BY AROUND 8 PM MST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
130 
WWUS75 KFGZ 140251
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
751 PM MST WED APR 13 2011


AZZ004>017-039-040-140400-
/O.EXP.KFGZ.WI.Y.0014.000000T0000Z-110414T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
751 PM MST WED APR 13 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

* TIMING: THE WIND ADVISORY EXPIRES AT 8 PM MST THIS EVENING.

* WINDS: WINDS CONTINUE TO DECREASE THIS EVENING WITH MOST PLACES
  SHOWING WINDS SPEEDS BELOW ADVISORY CRITERIA. EXPECT SOUTHWEST
  WINDS OF 15 TO 25 MPH AND GUSTS FROM 25 TO 35 MPH FOR THE NEXT
  FEW HOURS. OVERNIGHT WINDS WILL DECREASE TO 10 TO 15 MPH WITH
  GUSTS AROUND 20 MPH.

WIND ADVISORY CRITERIA...SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 12, 8:45 PM MST, 6 hours 55 minutes earlier.

Area forecast discussion, Apr 12, 8:45 PM MST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
845 PM MST TUE APR 12 2011

.SYNOPSIS...A SERIES OF MINOR WEATHER DISTURBANCES WILL PRODUCE
BREEZY SOUTHWESTERLY WINDS ON WEDNESDAY...NEAR NORMAL
TEMPERATURES...BUT ONLY A SLIGHT CHANCE FOR LIGHT PRECIPITATION
MAINLY NEAR THE UTAH BORDER. WARM AND DRY WEATHER CAN BE EXPECTED
FRIDAY AND INTO THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION.

&&

.DISCUSSION...NO FURTHER UPDATES ARE PLANNED FOR THE TONIGHT PORTION
OF THE FORECAST. PERCENT OF CLOUD COVER WAS REDUCED...TO REFLECT
MOSTLY CLEAR CONDITIONS.

00Z RUN ON THE NAM GUIDANCE IS INDICATING STRONGER WINDS FOR
WEDNESDAY...WE WILL WAIT TO SEE WHAT THE GFS COMES UP WITH FOR WINDS
ON WEDNESDAY. IF WINDS ARE TO TREND STRONGER THEN A WIND ADVISORY
MAY BE NEEDED FOR WEDNESDAY AS WELL. IF A WIND ADVISORY WERE TO BE
ISSUED IT APPEARS IF WOULD BE FOR A LOW WIND ADVISORY THRESHOLD
EVENT.

&&
.PREVIOUS DISCUSSION /230 PM MST/...A COUPLE OF WEAK S/W TROUGHS
WILL MOVE ACROSS THE SOUTHWEST TODAY AND WEDNESDAY...BRINGING
PERIODS OF MAINLY MID AND HIGH LEVEL CLOUDS...BREEZY AFTERNOON
WINDS...BUT ONLY A SLIGHT CHANCE OF PCPN MAINLY TO THE AZ/UT BORDER
REGION. WINDS ON WEDNESDAY MAY BRIEFLY APPROACH ADVISORY THRESHOLDS
IN SOME OF THE FAVORED LOCATIONS. COMBINATION OF WINDS AND LOW
RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF NORTHEASTERN AZ AND A RED FLAG WARNING HAS BEEN
ISSUED.

A COLD FRONT WILL MOVE ACROSS THE AREA LATE WEDNESDAY AND TEMPS ON
THURSDAY SHOULD BE A FEW DEGREES COOLER THAN PREVIOUS DAYS.

FRIDAY THROUGH THE WEEKEND...A LOW AMPLITUDE RIDGE WILL BUILD ACROSS
THE EASTERN PACIFIC AND THE SOUTHWEST BRINGING MUCH WARMER TEMPS AND
LIGHTER WINDS.

THE NEXT STORM SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK. ECMWF
AND GEM MODELS ARE VERY SIMILAR WITH A STRONGER SYSTEM THAN SHOWN BY
THE GFS. EXTENDED FORECASTS ARE BASED ON THE ECMWF/GEM SOLUTION AND
HAVE SLIGHT CHANCES OF SHOWERS AND MUCH COOLER TEMPS FOR THE MON-WED
PERIOD.

&&

.AVIATION...FOR THE 06Z PACKAGE...DRY WESTERLY FLOW WILL BRING VFR
CONDITIONS WITH OCCASIONAL CIRRUS OVERHEAD THE NEXT 24 HOURS.
SOUTHWEST WINDS AT 15 TO 25 KT WILL INCREASE BETWEEN 16-18Z
WEDNESDAY AT 15-25 KTS WITH GUSTS TO 35 KTS...THEN DECREASE
OVERNIGHT WEDNESDAY TO 5 TO 15 KTS. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.
&&

.FIRE WEATHER...EXPECT WARMER TEMPERATURES UNDER GENERALLY DRY
SOUTHWEST FLOW THROUGH WEDNESDAY. SOUTHWESTERLY WINDS WILL BECOME
STRONGER WEDNESDAY AFTERNOON WITH RED FLAG CONDITIONS EXPECTED BELOW
6000 NORTH AND EAST OF THE MOGOLLON RIM. WEAKER WINDS...10 TO 20
MPH...ARE EXPECTED ON THURSDAY. EXPECT VERY GOOD TO EXCELLENT
VENTILATION FROM LATE MORNING THROUGH THE AFTERNOON EACH DAY.

FRIDAY THROUGH SUNDAY...DRY CONDITIONS ALONG WITH NEAR TO 5 DEGREES
ABOVE NORMAL HIGH TEMPERATURES ARE IN STORE UNDER A WESTERLY FLOW
ALOFT.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FROM 11
AM TO 7 PM MST WEDNESDAY FOR FIRE WEATHER ZONES 109>-114-139-140 FOR
ELEVATIONS BELOW 6000 FEET.

&&

PUBLIC....................TC/DB
AVIATION/FIRE WX..........TC/MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 12, 3:00 PM MST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST TUE APR 12 2011

AZZ004>018-037>040-131300-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
300 PM MST TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WEAK DISTURBANCE WILL MOVE ACROSS NORTHERN ARIZONA ON WEDNESDAY.
SOUTHWEST WINDS WILL INCREASE DURING THE DAY BECOMING 15 TO 25 MPH
WITH GUSTS UP TO 35 MPH BY AFTERNOON. THE COMBINATION OF STRONG WINDS
AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS FOR AREAS NORTH AND EAST OF THE MOGOLLON RIM BELOW 6000
FEET. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE LOCATIONS.

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.